# SDR UALA2009092903061

- Difficulty date: September 28, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 71,973 hours, 11,732 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 11
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE C HYD DEM PUMP EICAS MSG DURING GEAR FLAP RETRACTION.  REPLACED ADP PRESSURE SWITCH S28, NO HELP.  FOUND CTR DEM PUMP ADP OVERSPEED.  REPLACED ADP.  NO LEAKS AND OPERATIONAL TEST PASSED.
